# SDR SWAA2013012812003

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 9910010509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY ATTACH AREA RUB STRIPS CORRODED 2 EACH - LT AND RT SIDES APPROX STA 851.  REMOVED & REPLACED LT & RT WING TO BODY RUBSTRIPS AT APPROX STR 851 IAW B717 SRM 51-20-05.
